Secondary Logo

Journal Logo

Institutional members access full text with Ovid®

Terbinafine Hepatotoxicity: Case Report and Review of the Literature

Fernandes, Neville F, MD; Geller, Stephen A, MD; Fong, Tse-Ling, MD*

American Journal of Gastroenterology: March 1998 - Volume 93 - Issue 3 - p 459–460
doi: 10.1111/j.1572-0241.1998.00459.x
CASE REPORTS: PDF Only
Buy

We report a patient who developed significant liver dysfunction following therapy with terbinafine. At the end of a 31/2-wk course of terbinafine, he developed progressive jaundice and pruritus. His serum bilirubin peaked at 30.9 mg/dl 3 wk after discontinuing terbinafine. A liver biopsy revealed mild to moderate mixed cellular infiltrate in the portal tracts, and hepatocellular and canicular cholestasis. His liver tests normalized 100 days after stopping terbinafine.

Center for Liver Diseases and Transplantation and Department of Pathology and Laboratory Medicine, Cedars Sinai Medical Center, Los Angeles, California

*Center for Liver Diseases and Transplantation Cedars-Sinai Medical Center, 590 W 8635 West 3rd Street, Los Angeles, CA 90043.

© The American College of Gastroenterology 1998. All Rights Reserved.
You currently do not have access to this article

To access this article:

Note: If your society membership provides full-access, you may need to login on your society website